Tanning injections left me full of holes

22 Oct2015
1,973 0

Waitress Chantelle from Castleford used sunbeds 4-5 times a week since her teens.

Then in November 2014 her friend suggested she use tanning injections called Melaotan 2, to e the prefect sun-kissed glow.

She began to inject into her stomach, then into her hips and then her bum. She would regularly inject herself and it worked, she got a glowing tan.

Then she began to notice little lumps forming on her stomach, she went to her doctor but he wasn’t sure what they were. But the lumps began to grow.

By January these lumps has grown, filled with pus, the sores opened and were now abscesses, she had holes in her stomach!

She was prescribed antibiotics and the sores would go down, but would come back again as soon as she stopped taking them. It was a cycle that has been going on for months

The mum of one stopped using the injections in March but the abscesses keep coming back, even though she hasn’t injected for six months.

Now she has scars all over her stomach and lumps appearing all the time, all for a perfect tan.

She says, “I was told they were safe but in my case it has been a disaster, I am worried I might have these abscesses on my stomach for life.”

“I would never use tanning injections again, it was a mistake I hope others can learn from”

Categories Recently Sold Stories

You May Also Like

Show Buttons
Hide Buttons